Vol. 312, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the value group of the transseries

Alessandro Berarducci and Pietro Freni

Vol. 312 (2021), No. 2, 335–354

We prove that the value group of the field of transseries is isomorphic to the additive reduct of the field.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

transseries, surreal numbers, valued Fields
Mathematical Subject Classification
Primary: 16W60
Secondary: 03C64
Received: 11 December 2020
Revised: 30 March 2021
Accepted: 5 April 2021
Published: 31 August 2021
Alessandro Berarducci
University of Pisa
Pietro Freni
University of Leeds
United Kingdom